MathSciNet Relay Station
MathSciNet bibliographic data
MR2373319 (2008j:13015) 13C05 (13C10 13D07 13G05)
Angeleri Hügel, Lidia; Bazzoni, Silvana; Herbera, Dolors A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2409–2421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement